I have been having problems when I go to leave the house to go anywhere I start getting sick to my stomach, nausea, and diarrhea. I was just put on Zoloft for anxiety and depression but still having the diarrhea problems. what can I take? i have tried pepto and Imodium and nothing has helped. they make it worse.
It depends on how long you have been on Zoloft. I can take 4-6 weeks to reach a therapeutic dose.
It can cause GI distress. I had diarrhea for a month when I was on it and had to stop due to weight loss.
Talk to your doctor about the side effects and what options you may have.
Hope it works out for you.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2014 • 5 answers
Posted 10 Apr 2015 • 3 answers
Posted 9 Aug 2015 • 3 answers
Posted 19 Feb 2016 • 1 answer
Posted 2 May 2016 • 2 answers